MAUDE Adverse Event Report: SURE-T® PARADIGM®; UNO CONTACT DETACH G29 80/6 PCC MIMX

SURE-T® PARADIGM®; UNO CONTACT DETACH G29 80/6 PCC MIMX
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, it was reported that a (b)(6) male (thin body) patient with type 2 diabetes was admitted in the hospital.Previously, (b)(6) 2022, the patient was given a pump infusion of insulin to control his blood glucose level and a subcutaneous implantation of an infusion line in the patient's abdomen.Therefore, his blood glucose value was measured in the afternoon of the next day which showed 20 mmol/l.The hospital immediately corrected it by insulin number when he used the bolus but did not achieve the expected effect.On the morning of the 1st ((b)(6) 2022) the nurse found that the missing needle was found when changing the needle and after taking the film at about 11 o'clock on the same day it was found that there was a foreign body under the skin of the abdomen and the hospital arranged for surgery to take the needle in the afternoon of the same day.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
UNO CONTACT DETACH G29 80/6 PCC MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14386213
Report Number3003442380-2022-00654
Device Sequence Number11967112
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/01/2023
Device Model NumberMMT-866
Device Lot Number5333045
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date05/12/2022
Patient Sequence Number1
Patient SexUnknown